# SDR SWAA2012022001564

- Difficulty date: February 2, 2012
- Submitted: February 21, 2012
- Operation: Air carrier
- Aircraft: N413WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 29819
- Aircraft time: 36,837 hours, 20,975 cycles
- System (JASC): 5720 · Wing Miscellaneous Structure
- Part: Stiffener
- Part number: 111A1000
- Condition: Cracked
- Location: Rt Mlg Ww
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RT MAIN LANDING GEAR WHEEL WELL STIFFENER CRACKED.  REMOVED AND REPLACED STIFFENER IAW SRM AND DWG.
